MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 7 STANDARD 14MM RIGH; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 7 STANDARD 14MM RIGH; KNEE COMPONENT
Model Number EIS7S14R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent r tkr on (b)(6) 2024.Revised on (b)(6) 2025 due to infection.14mm insert replaced with 17mm.Non revised mpo products: product id: kpontp38 lot:1912161 advance onlay all-poly patella.Product id: etpkn7sr lot: 1993345 evolution mp tibial base.Product id: efsrn7pr lot: 1994371 evolution mp cs/cr femoral component.
 
Additional Manufacturer Narrative
The alleged complaint could not be confirmed.This 59-year-old male patient was revised approximately 7 months after the primary operation due to an alleged infection.During the revision operation, the subject 14mm tibial insert, eis7s14r, was replaced with a 17mm tibial insert.The revised implant was not returned.Additionally, mpo has not received any clinical information to confirm the presence or source of infection.This lot was manufactured in 2022.Review of the device history record (dhr) for the subject lot indicates that this part met all established acceptance criteria throughout manufacturing processes, including all aspects related to cleaning and sterilization processes.Furthermore, review of historical complaint data confirms no other reported instances for the subject manufacturing lot, and no trends were identified for the other manufacturing lots from the same sterile batch.Infection is a known possible adverse effect of any surgical procedure and is captured within mpo risk management and relevant knee systems package insert.Conclusions regarding the source of infection or other possible contributing factors cannot be made for this case.Trend analysis reveals a large spike in complaints for infection involving this product family was captured during march 2025.The majority of these reports are from a german registry source without and product or lot identifying information or other details regarding each instance.There were not any trends identified for the known manufacturing lots for complaints in the trend period.Dfmea comparison shows no changes in occurrence level.Therefore, based on these investigation findings, additional trend analysis or other escalation is not deemed necessary at this time.Mpo will continue to be monitored through complaint tracking.

Brand Name
EVOLUTION® MP? CS INSERT SIZE 7 STANDARD 14MM RIGH
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key21710994
Report Number3010536692-2025-00141
Device Sequence Number14587492
Product Code HRY
UDI-Device IdentifierM684EIS7S14R1
UDI-PublicM684EIS7S14R1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS7S14R
Device Catalogue NumberEIS7S14R
Device Lot Number1913611
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale